Heart & Cardiology/MY UNUSUAL SUDDEN LOW NUMBER (FOR ME)
I am a female and diabetic and I am 54. I have been on many meds for 9 yrs (all meds now are the same as back then) one of them is BENICAR HCT 20mg one daily. I am a extremely high stressed lady(if u onky knew- u would be stressed also). But I am worried so I come to you, hopefully for reasurrance...for months my sugar for some reason was 300-410--npow with a rigid diet, etc it is much better from 212 at the highest this week to 100 the lowest this week. My blood pressure is weird--even on Benicar which does me well (or did) I would typically run 130-80 or 130/70 and at the Dr at times, lol 160/80 (white coat) and I do have panic disorder. To my knowledge for near 3 weeks I have run the 112-138 on top and the diastolic is staying 59 to 70--mainly 60--I AM SCARED--I read websites saying it could be heart atatcks, heart failures, throid stuff--in April my thyroid was good. My Drs nurse called me a wek ago and said half the Benicar HCT from 20 to 10 , so I did, and I just see the top number go up a few points BUT NO changes tot he bottom--and my heartrate usually is in the 80's, and today it even has been lower than usual to 66-72. Even upset I feel odd headed but the diastolic never leaps up...here are my medicines and dosages...please help me and thanks.
Glucopahe 500 mg twice a day--Glucatrol XL 10mg twice daily--Nexium 40 mg once daily---Benicar HCT now 10mg once daily--Lantus 55units each morn, Tranxene 7.5 prn for anxiety(this now makes things more fuzzier and bp like 100/60). I occassionally use a slide scale Humalog insulin. I have been on these meds 9 or so years. I do have a fatty liver and mildly elevated liver enzymes that dr cannit find a cause for--that is worry ing mew also along with being my 93 yr old mothers caregiver and her dementia, etc( I am stressed). Therefore I do not understand the low distolic with all my stressors in life--especially when it has always been a higher one mainly at 80.Can u tell me what MAY have caused this/ Am I in a risky situation form the diastlic of heart failure or MI--I also a yr ago had a normal Echo Sopler of the Heart and a normal carotid a year back..SHould they be repeated?? On the plus side I must say with these above numbers I feel more calm although odd headed--0I was very dizzy for 2 weeks but the past few days I do notice it as much just worried sick and feeling "odd". I also have had heartburn like cray and havinf to temporarily double up on Nexium...also have diarrhea--this all started the same week 3 weeks back when I started dieting that I should have always been doing--for better glycemic control. And lastly not right now BUt when I had 130/70 or 130/80 and jumped up too quick from tyhe couch or bed I would have dimmer vision and be lightheaded, and have a very fast heart til I sat or laid back down then instantly it retuned to a normal beat...was that normal??I weigh 214. I am post menopausal for 3 yrs. Lipids are ok excep triglycerides they are always 500. and last for years of A1c tests have been 8.3% to recent one of 10.3%--I also have many disbling neck/back issues-not on pain meds. I know I asked a lot of questions, but I needs many answers to these I haev asked...please try to answer them all as my Dr never does...
I am less worried about your BP than your weight and fluctuating blood sugars. However, I think all might improve if you can loose some weight. It is not just all about taking more (or other) pills. A heart healthy lifestyle is just as important!
Other than that it would be wrong for me to advice you specifically, especially since your doctor appears very invoved with your care.
Hope this helps,